# SDR SWI2025F00205

- Difficulty date: December 5, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29271438) PAX DOOR LOWER CHANNEL IS CORRODED     (C-CHECK RO 2/26/2025)    REMOVED CORROSION ON CHANNEL AND QTY 4 CLIPS IAW CRJ 900 SRM 51-21-06-001-001-A01 AND FOUND TO BE STRUCTURALLY ACCEPTABLE REF REO 690-52-11-986 REV -A DATED 2025-02-25 ALL STEPS COMPLIED WITH. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
